Posted by Trudy on November 08, 2001 at 05:53:31:
Just wanted to bring you all a quick update on what's happening with me. I've been lurking, sending up good wishes for you all when I could, praying when I could, and trying to hang in here for myself as best I could with what I've got on my own plate.
The combination of Neurontin, Indomethacin and Topamax seemed to be taking care of my ice picks wonderfully (the Topamax we added in August) and everything seemed to be sailing along with no problems until about 3 weeks ago or so when I noticed I was losing a little more hair than usual. Everyday it gradually increased and as of yesterday, in the shower, I am now losing an accumulated mass of about a handfull with each shower...at this rate - I'm estimating that I'll be bald in about 2-3 mos times. This, on top of everything else is just not something that I expected or something I think I can handle.
My dear husband says he'll love me if I'm blue with pink polka dots (bless his heart)...but this is not what I want! With the added weight from the Neurontin...do I have to be BALD too?
I am going to see my neurologist on November 19th, and have e-mailed her in the meantime. Her response was that she would "look this up" but that her initial thought was that I would probably have to go off the Topamax, which is otherwise working wonderfully and find something which will, most likely, not work as well - because she had such high hopes for the Topamax.
Hair loss...I just can't freakin believe it on top of everything else...I know, I know....in the midst of all of our incredible PAIN, I shouldn't be so vain, - it's terrible...and I am ashamed....I guess it's because I'm female. Please forgive me for venting about this.
I pray you are all well.
Post a Followup